# SDR ASOA201905024015

- Difficulty date: May 2, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N24103
- Make and model: Emb EMB-145XR
- Aircraft serial: 145645
- Aircraft time: 43,862 hours, 25,954 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 145064090001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING INSPECTION THE FORWARD RADIO ALTIMETER ANTENNA WAS FOUND TO HAVE CORROSION INSIDE THE BASE IN THE CARGO COMPARTMENT. MAINTENANCE REMOVED THE CORRODED SKIN BETWEEN FRAMES 68-69 STR 21L-21R, PERFORMED HFEC WITH NO DEFECTS NOTED AND INSTALLED A FILLER / DOUBLER REPAIR. OPERATIONAL CHECKS WERE PERFORMED WITH NO DISCREPANCIES AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
